Quantcast

AVM Survivors Network

Long term side effects

Hi Everyone, I shall try and make this as short as possible. I am now 2yrs post Gamma Knife. My consultant said no change yet to AVM but a reduction in the blood flow to it which is positive. For the last few weeks i have felt light headed and off balanced on and off. Can this be a side effect of treatment,and has anybody suffered from same thing? GP has asked for my bloods to be checked and awaiting for results. I suffer also from anxiety and wonder if it could be a symptom of that? Has anyone suffered or is suffering the same?

Jason, I don’t have the same scenario, but let me tell you my story… (Just the last two years)- major brain embolization in Jan. 2018. Many things went right but many things went wrong too. Since then I have had on and off “off balance,”. Did a lot of work with physical therapists and they got it under control where I have to be careful and stay off anything higher than the second rung of a ladder, but I’m able to get around, slower than I did before, but I can. I often describe mine as the “cruise ship Wobblies.”

So I didn’t have the same procedure, but I do have the same side effects. What impacts it? Noise, bright visuals, moving visuals, lack of sleep, but fatigue is a huge issue for me - even when I get enough sleep.

It’s a long road, keep moving forward…

TJ